MathSciNet Relay Station
MathSciNet bibliographic data
MR1812104 53C22
Szenthe, János Homogeneous geodesics of left-invariant metrics. Geometry and topology manifolds (Krynica, 1999). Univ. Iagel. Acta Math. No. 38 (2000), 99–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement